Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 14, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Mar 14, 2014, 10:29 AM EDT. It took effect at Mar 14, 2014, 11:00 AM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2014, 10:29 AM EDT (14:29 UTC)
- In effect from
- Mar 14, 2014, 11:00 AM EDT
- Expired
- Mar 15, 2014, 4:27 AM EDT
- In force
- 17 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
346 WHUS72 KKEY 141429 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1029 AM EDT FRI MAR 14 2014 GMZ042>044-052>055-072>075-142100- /O.CAN.KKEY.SC.Y.0013.000000T0000Z-140314T2100Z/ /O.NEW.KKEY.SC.Y.0014.140314T1500Z-140314T2100Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1029 AM EDT FRI MAR 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTHEAST TO EAST WINDS BREEZES WILL CONTINUE AT AROUND 20 KNOTS AND GUSTY ON THE ATLANTIC WATERS ADJACENT TO AND OFFSHORE OF THE FLORIDA KEYS. SEAS OF 4 TO 7 FEET ARE EXPECTED IN DEEP WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ031>035-141530- /O.CAN.KKEY.SC.Y.0013.000000T0000Z-140314T2100Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- 1029 AM EDT FRI MAR 14 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR FLORIDA BAY...THE GULF WATERS ADJACENT TO THE MIDDLE AND LOWER KEYS...OFFSHORE GULF WATERS BEYOND 20 NM FROM MAINLAND MONROE AND FURTHER OUT TO THE WATERS SURROUNDING THE DRY TORTUGAS. $$
3 follow-up statements
096 WHUS72 KKEY 141903 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 303 PM EDT FRI MAR 14 2014 GMZ042>044-052>055-072>075-150300- /O.EXT.KKEY.SC.Y.0014.000000T0000Z-140315T0300Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 303 PM EDT FRI MAR 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...MAINLY EAST BREEZES WILL CONTINUE AT AROUND 20 KNOTS AND GUSTY ON THE ATLANTIC WATERS ADJACENT TO AND OFFSHORE OF THE FLORIDA KEYS AT LEAST THROUGH THIS EVENING. SEAS OF 4 TO 7 FEET ARE EXPECTED IN DEEP WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
704 WHUS72 KKEY 150218 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1018 PM EDT FRI MAR 14 2014 GMZ042>044-150330- /O.CAN.KKEY.SC.Y.0014.000000T0000Z-140315T0300Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 1018 PM EDT FRI MAR 14 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF HAWK CHANNEL. BE THAT AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION ON THE COASTAL WATERS OF HAWK CHANNEL OVERNIGHT DUE TO SUSTAINED EAST SURFACE WINDS OF 15 TO 20 KNOTS. $$ GMZ052>055-072>075-150900- /O.EXT.KKEY.SC.Y.0014.000000T0000Z-140315T0900Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1018 PM EDT FRI MAR 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED EAST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL OVERNIGHT. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
458 WHUS72 KKEY 150827 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 427 AM EDT SAT MAR 15 2014 GMZ052>055-072>075-150930- /O.CAN.KKEY.SC.Y.0014.000000T0000Z-140315T0900Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 427 AM EDT SAT MAR 15 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE FLORIDA STRAITS. MOSTLY EAST WINDS HAVE SLACKENED TO BETWEEN 15 TO 20 KNOTS EARLY THIS MORNING ACROSS THE FLORIDA STRAITS. HENCE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELED FOR THESE WATERS. $$ APA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 14, 5:20 AM EDT, 5 hours 9 minutes earlier.
Area forecast discussion, Mar 14, 5:20 AM EDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 520 AM EDT FRI MAR 14 2014 .DISCUSSION... .CURRENTLY... PANCAKE TYPE STRATOCUMULUS ARE MIGRATING WESTWARD INTO THE UPPER KEYS...WITH MOSTLY CLEAR SKIES ELSEWHERE. MEANWHILE...TEMPERATURES ARE UNIFORM IN THE MID 60S ALONG THE FLORIDA KEYS...WHILE LOCAL RADARS ARE NOT DETECTING ANY PRECIPITATION ECHOES. SURFACE WISE...A VERY FORMIDABLE AND EXPANSIVE ANTICYCLONE (1026 MB) IS CENTERED ALONG THE SOUTHEAST UNITED STATES...WITH A RIDGE AXIS REACHING WELL ACROSS THE GULF COAST AND INTO THE WESTERN GULF OF MEXICO. ACROSS OUR MARINE DISTRICT...MOSTLY NORTHEAST WINDS ARE HOVERING AROUND 20 KNOTS. .SHORT TERM (TODAY THROUGH SUNDAY)... A ZONAL MID AND UPPER LEVEL TRAJECTORY WILL PREDOMINATE FROM THE SOUTHEAST UNITED STATES...GULF OF MEXICO AND THE FLORIDA PENINSULA OVER THE NEXT SEVERAL DAYS. MEANWHILE...A LARGE SURFACE AREA OF HIGH PRESSURE ALONG THE SOUTHEAST UNITED STATES COAST THIS MORNING WILL SLIDE INTO THE SOUTHWEST ATLANTIC OCEAN TODAY AND TONIGHT. A WESTERN ATLANTIC RIDGE AXIS WILL SLOWLY SETTLE SOUTHWARD AND THROUGH THE SUNSHINE STATE THIS WEEKEND. WITHOUT ANY LARGE SCALE ASCENT OR LOW LEVEL FORCING...MOISTURE WILL REMAIN SCANT WITH A FAIRLY SUBSTANTIAL LOW LEVEL INVERSION BASED BETWEEN 900 AND 850 MB. WITH THAT SAID...MOSTLY CLEAR TO PARTLY CLOUDY SKIES WITH NO MENTION OF POPS WILL BE KEPT THROUGH SATURDAY NIGHT...WITH ONLY DIME POPS ON SUNDAY WITH THE POTENTIAL OF A CUBAN LAND BREEZE AFFECTING THE ISLAND CHAIN. TEMPERATURE WISE...HAVE RAISED TEMPERATURES ABOUT 2 TO 3 DEGREES WITH DAYTIME HIGHS IN THE MID TO UPPER 70S TODAY...NEAR 80 ON SATURDAY AND THE LOWER 80S ON SUNDAY. LOWS WILL RANGE FROM THE UPPER 60S TO NEAR 70 TONIGHT AND LOWER TO MID 70S SATURDAY NIGHT DUE TO AN INCREASING EAST TO SOUTHEAST WIND. && .LONG TERM (MONDAY THROUGH THURSDAY)... MODEL GUIDANCE IS SIMILAR IN VARYING DEGREES OF INTENSITY WITH A PROGRESSIVE MID AND UPPER LEVEL DISTURBANCE MARCHING THROUGH THE SOUTHEAST UNITED STATES AND THE GULF OF MEXICO MONDAY AND MONDAY NIGHT...BEFORE DEPARTING INTO THE WESTERN ATLANTIC OCEAN ON TUESDAY. IN RESPONSE TO THIS DISTURBANCE ALOFT...A COLD FRONT/PRE-FRONTAL TROUGH APPEARS TO BE TRACK TO SET UP IN THE EASTERN GULF OF MEXICO ON MONDAY...BEFORE RACING ACROSS THE SUNSHINE STATES AND OUR REGION LATE MONDAY AND MONDAY NIGHT. AT THIS TIME...A STRONG UNIDIRECTIONAL SOUTHWEST FLOW WILL INCREASE MOISTURE AND INSTABILITY...WITH LITTLE IF ANY CONVECTIVE INHIBITION MONDAY AFTERNOON AND MONDAY NIGHT. HENCE...POPS HAVE BEEN RAISED TO 40 AND 50 PERCENT RESPECTIVELY FOR THESE TIME PERIODS. THEREAFTER...A FAIRLY ZONAL MID AND UPPER LEVEL FLOW WILL PROMPT CLIMO DIME POPS BEGINNING WEDNESDAY. TEMPERATURE WISE...WELL ABOVE NORMAL TEMPERATURES WITH DAYTIME HIGHS IN THE LOWER TO MID 80S MONDAY (87 DEGREES AT THE MARATHON ASOS) RETURNING TO NEAR NORMAL WITH AVERAGE HIGHS NEAR 80 AND OVERNIGHT LOWS NEAR 70 FOR THE REST OF THE WEEK. && .MARINE... A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR ALL KEYS COASTAL WATERS THIS MORNING...WITH WINDS SLACKENING SOMEWHAT MAINLY ON THE WATERS NORTH OF THE ISLAND THIS AFTERNOON. MODERATE TO FRESH WINDS THIS EVENING WILL DECREASE LATE TONIGHT AND SATURDAY BEFORE ANOTHER WIND SURGE OVERSPREADS OUR MARINE DISTRICT LATE SATURDAY NIGHT AND SUNDAY MORNING. THEREAFTER...WINDS WILL BRIEFLY DECREASE SUNDAY AFTERNOON BEFORE ANOTHER PROMINENT SURGE AFFECTS OUR AREA SUNDAY NIGHT AND MONDAY AHEAD OF AN APPROACHING COLD FRONT/PRE-FRONTAL TROUGH. && .AVIATION... 03/06Z TAF ISSUANCE... GUSTY WINDS AT TIMES WILL PREVAIL ACROSS THE ISLAND TERMINALS OVERNIGHT...BUT WILL GRADUALLY DIMINISH AFTER THE MID MORNING HOURS TOMORROW. HAVE INDICATED SCT THROUGH THE DAYTIME TOMORROW...BUT BRIEF PERIODS OF BKN025 ARE CONCEIVABLE AS AFTERNOON EASTERLY SURFACE FLOW WILL GRADUALLY MOISTEN THE BOUNDARY LAYER BELOW A SIGNIFICANT SUBSIDENCE INVERSION AT OR AROUND 2500 FEET. RAIN CHANCES SHOULD REMAIN NIL THROUGH THE PERIOD. && .CLIMATE...ON THIS DATE IN 1993, THE DAILY RECORD LOW TEMPERATURE OF 54 DEGREES FAHRENHEIT WAS RECORDED. TEMPERATURE RECORDS IN KEY WEST DATE BACK TO 1871. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 77 70 79 73 / 00 00 00 05 MARATHON 79 69 82 73 / 00 00 00 05 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...SMALL CRAFT ADVISORY FOR GMZ031>035-042>044-052>055-072>075. && PUBLIC/MARINE.........APA AVIATION/NOWCASTS.....MSB VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Mar 14, 6:00 AM EDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EDT FRI MAR 14 2014 FLZ076>078-GMZ031>035-042>044-052>055-072>075-151000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 600 AM EDT FRI MAR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL FLORIDA KEYS COASTAL WATERS THIS MORNING...WITH A SMALL CRAFT ADVISORY LIKELY TO BE CONTINUED FOR THE FLORIDA STRAITS AND PERHAPS HAWK CHANNEL THIS AFTERNOON. A SMALL CRAFT ADVISORY DUE TO SEAS MAY BE REQUIRED FOR THE FLORIDA STRAITS THIS EVENING AND EARLY TONIGHT. OTHERWISE...NO HAZARDOUS WEATHER WILL OCCUR ALONG THE ISLAND CHAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR A SHORT DURATION FOR A PORTION OF KEYS COASTAL WATERS LATE SATURDAY NIGHT AND SUNDAY MORNING...WITH A SMALL CRAFT ADVISORY POSSIBLE FOR ALL KEYS COASTAL WATERS SUNDAY NIGHT THROUGH MONDAY NIGHT. IN ADDITION...A COLD FRONT IN THE EASTERN GULF OF MEXICO MONDAY WILL MIGRATE QUICKLY EASTWARD AND THROUGH THE FLORIDA KEYS AND THE ADJACENT WATERS BETWEEN MONDAY AFTERNOON AND MONDAY NIGHT. THIS COLD FRONT WILL LIKELY BE PRECEDED AND ACCOMPANIED BY SOME THUNDERSTORMS. THE PRIMARY THUNDERSTORM HAZARDS WILL BE CLOUD TO SURFACE LIGHTNING STRIKES AND GUSTY WINDS. FOR TUESDAY THROUGH THURSDAY...NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. APA
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.